Feb 20, 2008
I'm a 36 year old woman from Holland who have a lot of questions. The only problem is that my English is not that good, so ik hope u will understand my question.
Three years ago my husband and i find out that we are hiv effected, het started soon after discovering with Kaletra and Combivir. Before that time we had a very good sexlive, but a half year after starting with his medicine he lost the feeling. he can get an erection but no ejecaluation. For me it is very frustrating ( and also for him but he won't face the problem). At this time it is a very bog problem because we want to have a child and without sex there will be no child. We are sure that it is the result of the medicine, but he can't stop. Is there an other alternative? What do you recomande?
Thanks for answering.
Greets from Holland
| Response from Dr. Henry
Often knowledge of HIV status and stress/worry contribute greatly to loss is sex drive. For males there can be a low testerone level than can contribute. It is hard to sort out the contribution of Combivir + Kaletra to the problem. I have had scores of male patients on that combination without any noticeable impact on their sex drive though there have been a few patients where the timing suggested that the drugs could be contributing. An evaluation by his HIV provider and perhaps either a urologist or sex therapist can often be helpful. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Sore Throat After Anal Sex With Condom Does It Mean I Have HIV
- Tingling In Feet After Blowjob Worried I Have HIV
- Tingling In Fingers After Drinking Water Worried I Have HIV
- Tingling Lips After Anal Sex Top Sign Of HIV AIDS
- Trouble Urinating After Fingering Stripper Sign Of HIV AIDS
- Back Pain And Loss Of Breast Tenderness At 7 Weeks Tissue Discharge
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.